# SDR AALA201902049011

- Difficulty date: February 2, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 55,399 hours, 22,844 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Director
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LOST BOTH FLIGHT DIRECTORS AFTER TAKEOFF.  SELECTED ROLL AND PITCH MODES ON CLEAN UP AND FLIGHT DIRECTOR INFORMATION WAS REGAINED.  ACCOMPLISHED FIM 34-21-00, ADIRU BITE, AND FIM 22-11-00 DFCS BITE.  ALL TESTED GOOD. NO FAULTS NOTED.
